# SDR SWAA2023091901762

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N8858K
- Make and model: Boeing 737-8
- Aircraft serial: 42591
- Aircraft time: 1,692 hours, 928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JUMP SEAT FLASHLIGHT INOP<[01] R/R FWD FLIGHT ATTENDANT FLASHLIGHT ASSY. TEST PASS AT THIS TIME. PER AMM. 25-64-00. MEL 25-64-02A ; SP1B IS COMPLETE.
